# SDR CA090826008

- Difficulty date: August 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-23-160
- Aircraft time: 7,024 hours
- Engine: Lyc O320B3B
- Propeller: Hartzl HCC2YL2
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 2854002
- Condition: Cracked
- Location: Vertical Stab
- Part time: 7,154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET REMOVED FOR COMPLIANCE WITH AD 78-08-03 (HINGE BRACKET ASSY). CRACKS FOUND IN BRACKET OFF OF ANCHOR NUT RIVET HOLES.  UPON FURTHER INSP, CRACKS FOUND ALSO IN SIMILAR LOCATION ON REAR VERTICAL FIN SPA (PN 17067-02).  SERVICEABLE VERTICAL FIN ASSY INSTALLED ON ACFT, AD COMPLIED WITH ON INSTALLED ASSY. TO BE REVISTED IN 1000 HRS (TIS).
